# SDR ASAA2019020628114

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,189 hours, 11,572 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 215C
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 70,030 hours, 36,568 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLEED AIR REGULATOR LEAKING AIR FROM TOP OF VALVE. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG BAR REF AMM TASK 36-11-03-000-801/-400-801 OPS CK GOOD.
